# SDR ASAA0540291

- Difficulty date: June 14, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 27,377 hours, 15,074 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655080
- Condition: Dented
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME UPPER CHORD DENTED AFT CARGO BAY B-STA 787 BETWEEN STR 24R AND 25R.  REPAIRED FRAME.  (K)
